Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Anosov diffeomorphisms and expanding immersions. II


Author: Lowell Jones
Journal: Trans. Amer. Math. Soc. 294 (1986), 197-216
MSC: Primary 58F15; Secondary 57R42, 58F12
MathSciNet review: 819943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper continues the study of hyperbolic attractors, expanding immersions, and quotient solenoids which was begun in a previous paper of the same title. The main result states that certain hyperbolic attractors are topologically conjugate to an Anosov diffeomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F15, 57R42, 58F12

Retrieve articles in all journals with MSC: 58F15, 57R42, 58F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0819943-7
Article copyright: © Copyright 1986 American Mathematical Society